# SDR CA070323001

- Difficulty date: March 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Aircraft time: 34,854 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: RK47289
- Part serial: A8402
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS NOTICED THE LT ENGINE OPERATING APPROX. 100 POUNDS OF TORQUE LOW.  UPON LANDING MAINTENANCE WAS NOTIFIED.  IT WAS FOUND THAT THE NR 2 COMBUSTION CAN ASSEMBLY HAD LOST A SECTION OF ITS OUTSIDE AIR CASING. A GENERAL INSPECTION OF THE AREA GAVE NO CLUES AS TO WHY THIS HAPPENED. IAW THE MM ALL APPLICABLE INSPECTIONS WERE COMPLETED TO ENSURE THE ENGINE WOULD BE SAFE TO CONTINUE IN SERVICE.  FURTHERMORE, DUE TO A HOT SECTION INSPECTION COMING DUE ALL OTHER COMBUSTION CANS WERE REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO ISSUES SINCE. (TC NR 20070323001)
